MAUDE Adverse Event Report: SHIBUYA (SBY) NIPRO SURDIAL DX HEMODIALYSIS SYSTEM; HEMODIALYSIS MACHINE

SHIBUYA (SBY) NIPRO SURDIAL DX HEMODIALYSIS SYSTEM; HEMODIALYSIS MACHINE
Model Number MC+SDX01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reported condition: e74, e75 and e132.Machine not ejecting blood lines cartridge from blood pump rotor.Noise during ejection.The national service engineer tested the blood pump rotor and it failed blood pump occlusion test for being too tight.Rotor assembly complete without any noise under normal operation until attempted ejection.Replaced blood pump rotor assembly.Set proper blood occlusion with feeler gauge and passed blood pump rotor pressure within 5 revolutions.Push pin depth at.72 mm.Passed all tests after replacement.Machine is operating per manufacturers specifications.

Brand Name
NIPRO SURDIAL DX HEMODIALYSIS SYSTEM
Common Device Name
HEMODIALYSIS MACHINE
Manufacturer (Section D)
SHIBUYA (SBY)
2-72, wakamiya
kanazawa, isikawa 920-0 054
JA  920-0054
MDR Report Key24990021
Report Number1056186-2025-00038
Device Sequence Number9535238
Product Code KDI
UDI-Device Identifier00383790008815
UDI-Public00383790008815
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
Report Date (Section F) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC+SDX01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/15/2025
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/24/2025